# SDR AWXA200700997

- Difficulty date: August 3, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231318200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5963515, CORROSION FOUND ON FWD CARGO COMPARTMENT INNER SKIN, BS 1217/FR 29+12" - BS 1270/FR 30, S43L, +Y50.  REPAIRED FWD CARGO COMPARTMENT INNER SKIN, BS 1217/FR 29+12" - BS 1270/FR 30, S43L, +Y50 IAW A320 ARM 53-00-11, FIG 203.
